# SDR MALA020589

- Difficulty date: September 29, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2991 FLIGHT CREW BLEW LANDING GEAR DOWN AFTER HYDRAULIC CAUTION LIGHT ILLUMINATED.  EMERGENCY AND MAIN ACC INDICATED LOW.  LOWERED GEAR HANDLE AND PULLED EMERGENCY EXTENSION HANDLE PER MEMORY ITEM.  GEAR LOCKED IN DOWN POSITION OK.  MAINTENANCE ADVISED TO PUT HYDRAULIC SWITCH IN OVRD POSITION, AND ALL ACC INDICATED IN GREEN.  MAINTENANCE RESECURED CANNON PLUG ON PRESSURE SWITCH 9ML.  REPLACED LT AND RT SEPARATION BOLTS.  FUNCTIONAL TEST OF EXTENSION AND RETRACTION SYSTEM TEST GOOD.
